MAUDE Adverse Event Report: JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD. KOZEE

JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD. KOZEE
Model Number M21507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports a burn to the patient's skin.
 
Additional Manufacturer Narrative
Gentherm medical, llc., is representing the manufacturer and is submitting this report on their behalf.Complaint #(b)(4) received by gentherm medical, llc., on (b)(6) 2025.

Brand Name
KOZEE
Common Device Name
KOZEE
Manufacturer (Section D)
JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD.
no. 8, jiaobei hengkeng south
jianghai district
jiangmen city, guangdong province 52904 0
CH  529040
Manufacturer (Section G)
JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD.
no. 8 jiaobei hengkeng south
jianghai district
jiangmen city, guangdong province 52904 0
CH   529040
Manufacturer Contact
touch zou
no. 8, jiaobei hengkeng south
jianghai district
jiangmen city, guangdong province 52904-0
CH   529040
MDR Report Key22059369
Report Number3010168054-2025-00003
Device Sequence Number7638897
Product Code DWJ
UDI-Device Identifier06951013002649
UDI-Public06951013002649
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K231596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM21507
Device Catalogue Number507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown